# SDR UALA2012071603808

- Difficulty date: July 14, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 69,567 hours, 25,581 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Motor
- Part number: 887087
- Condition: Leaking
- Location: Lt Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLUID LEAKING FROM APU FIRE CONTROL ACCESS DOOR.  FOUND LEAK COMING FROM BOTTOM LEFT HYDRAULIC MOTOR OF STAB TRIM BALL SCREW ACTUATOR IPC 27-41-10-001. ITEM 45 PCN 611-9023.  LEAK IS 23 DROPS PER MINUTES.  WITHIN LIMITS PER MM.   ALL HYDRAULIC SYSTEMS ARE FULL.
